# SDR ASAA2018042224352

- Difficulty date: April 22, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 43,409 hours, 13,011 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START, WHEN PRESSING MASTER CAUTION RECALL FWD CABIN ZONE TEMP ILLUMINATED. ZONE TEMP LIGHT EXTINGUISH WITH MASTER CAUTION WHEN VERIFYING PACK CONTROL, SUPPLY DUCT TEMP DID NOT MOVE.  ACFT GROUNDED.  ACCOMPLISHED A PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801.  ACCOMPLISHED A NR 2 PACT TEMP CONTROL RESET IAW FIM 21-62 TASK 834. NO HISTORY ON LAST 30 DAYS, DEFECT CLEARED.
